Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A generalization of K. T. Chen's invariants for paths under transformation groups

Author: H. H. Johnson
Journal: Trans. Amer. Math. Soc. 105 (1962), 453-461
MSC: Primary 22.40; Secondary 53.45
MathSciNet review: 0141728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.40, 53.45

Retrieve articles in all journals with MSC: 22.40, 53.45

Additional Information

PII: S 0002-9947(1962)0141728-1
Article copyright: © Copyright 1962 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia